# SDR BAQA093189

- Difficulty date: March 19, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,748 hours
- Engine: Lyc LTS101*
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123E
- Part serial: 12081
- Condition: Unserviceable
- Part time: 1,971 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARRANTY.  UNIT DISPLAYS INVERTER LIGHT. REPLACED WITH SERVICABLE UNIT.  03/23/2004
